MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 11/28/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
This complaint consists of tht registry data from japan.The data did not contain lot number, unique device identifier (udi).The information was obtained through the registry, no further details have become available for this event.It was reported through the tht registry from japan that on (b)(6) 2024, a 27mm navitor valve was implanted.On (b)(6) 2024, the patient expired.The cause of death was cardiovascular, originating from a cardiovascular event.The death was due to heart failure, following repeated femoral neck fractures.
 
Additional Manufacturer Narrative
An event of patient death was reported.It was also reported that the cause of death was due to heart failure, following repeated femoral neck fractures.A more comprehensive assessment could not be performed as limited information was available, and the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the available information, the death is attributed to heart failure and is not considered related to a navitor device malfunction or the tavi procedure.No new hazards or harms were identified that would alter the current benefit¿risk profile.Additionally, there was no evidence of a product issue or concerns regarding the device¿s labeling or design.Therefore, no remedial action is required at this time.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24747136
Report Number2135147-2026-02062
Device Sequence Number15760657
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260514
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number9093149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age83 YR
Patient SexFemale